Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itchy skin on hip and thighs after sharing hot tub. Used hydrocortisone and calamine. Any suggestions?

Hello. On 21 July I went to my friends house and used her hot-tub. A few days later a small patch of skin on my hip was itchy. A few weeks after that another itchy patch appeared above on the side of the torso. A week or so after that I had itchy breast on the same side. By the time my side of breast and patch on the torso on the other side were itchy I went to the Dr s who shone a light and told me I had dermatitis and prescribed a steriod cream for the itching. I suspected at the time that this was something else as had been progressive and was spreading. A couple of weeks later after it had got worse - spread to other hip and top of thighs I went back and saw a different Dr as mine was not available. This locum Dr said that it could be scabies and suggested I use the cream Lyclear. I used this from the neck downwards as suggested a few weeks ago and washed my bedclothes etc but the itching continued but may have been less intense. I repeated this 7 days later and from that day the itching has been unbearable, mainly waking me up and keeping me awake. I use antihistamines, the steriod or hydrocortisone cream, and sometimes calamine lotion but the relief is temportary. The intense itching starts as soon as I stop work and sit down. In bed it is unbearable. My skin is itchy with bumps underneath and some small pimples on the skin which have been broken by my itching. I have been thinking about doing a 3rd treatment for scabies but not sure that it is that. Itchy areas are backs of arms next to armpit, right down to outside of breasts, sides of mid torso, top of hips (side of waist ), side of thighs. Nothing on or inbetween fingers. When I scratch it seems that bumps appear under the skin. This is driving me nuts and is much, much worse at night. Any suggestions much appreciated. Thanks. Jen
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are allergies i the bumps are not goingit means you developed allergy to somnething
i think you to stop milk and diary products 3 months
no coconut walnut groundnut almonds soya oils
no ointments crams shampoo and soap containg milk and nuts
apply olive oil for apply and oilve for cooking
tab methotrextate 2.5 mgm once week
3 monts
tab clertin 10 mgm night
apply mometasone morning evening
and calamine in between
do for 3 months
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor